# SDR C2XA10IA122

- Difficulty date: April 15, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 27,697 hours, 20,925 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL AT ROW 4.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED CEILING LIGHT BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED OF RETURN TO SERVICE.
